# SDR USAA2010051790979

- Difficulty date: May 4, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 32,271 hours, 11,400 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Hinge Fitting
- Part number: D54530083201
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C11 - MAJOR REPAIR - NR 4369912 - CRACK AT NR 2 ENGINE PYLON CENTER HINGE FITTING FOR AFT MOVEABLE FAIRING. REPAIRED NR 2 ENGINE PYLON CENTER HINGE FITTING FOR AFT MOVEABLE FAIRING IAW A321 SRM 54-55-12.
